# SDR F3LA200600150

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 14,363 hours, 6,253 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOORBEAM IB OF L2 DOOR HAD MULTIPLE AREAS OF CORROSION LOCATED AROUND NUTPLATE HOLES.  REMOVED CORROSION AND DETERMINED TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG. 102.  DAMAGE LOCATED 6.5 INCH AFT OF FRAME 67 ON THE STUB BEAM, AND 18 INCH AFT OF FRAME 67 ON THE UPPER IB SPLICE COUPLING.  FABRICATED REPAIR PARTS AND REPAIRED DAMAGED AREA IAW SRM'S 51-42-11 AND 53-00-14, AND EA NR A9-53R-11653.
